# SDR QXEA2009112000970

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 6,352 hours, 6,809 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0094
- Condition: Failed
- Location: Hyd System
- Part time: 19,260 hours, 19,873 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BLI- ON FINAL NR 1 HYD PUMP CAUTION LIGHT WITH OTHER ASSOCIATED LIGHTS CAME ON.  SELECTED STANDBY THROUGH NORMAL CHECKLIST, THEN LOST ALL HYD QUANTITY ON NR 1 SYS.   LANDED WITH NO FLUIDS, ENOUGH PRESSURE TO PARK, THEN LOST BRAKES AT PARKING. PERFORMED INSP OF NR1 HYD EDP AFTER OPERATION WITHOUT HYD FLUID IAW TASK 05-54-00-280-801, PAR 1-5(A) (6A). REPLACED NR 1 EDP IAW 29-11-01-000-801/400-801. PERFORMED FLUSH OF NR 1 SYS IAW 29-10-00-617-802,PAR M (1) (A-Z). NO DPI WERE POPPED. OPS AND LEAK CHECKS GOOD. FLUSHED HYD SYS. RETURNED TO SERVICE.
